# SDR ASAA2023030442180

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 1,602 hours, 466 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: 670414455
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE ENG ANTI ICE COWL VALVE LIGHT ILLUMINATED TWICE. TURNED OFF WENT OUT. TURNED ON CAME BACK. GROUNDED - YES. CHECKED OMF FOR ANY EXISTING FAULT AND FOUND NO RELATED MAINT MSG. ACCOMPLISHED B737-9 IFIM TASK 30-21-00-810-807 COWL ANTI-ICE VALVE TEST GOOD. REPLACED ENG ANTI-ICE MINIMUM PRESS SWITCH REF B737-9 AMM 30-21-21 OPS CK SWITCH GOOD. RUN #1 ENG AND OPS TEST OK REF AMM 30-21-00-710-801.
